Follow
Carlos M. Mora González
Carlos M. Mora González
Departamento de Ingeniería Matemática, Universidad de Concepción
Verified email at ing-mat.udec.cl
Title
Cited by
Cited by
Year
Basic properties of nonlinear stochastic Schrödinger equations driven by Brownian motions
CM Mora, R Rebolledo
482008
Dynamic properties of the local linearization method for initial-value problems
JC Jiménez, R Biscay, C Mora, LM Rodriguez
Applied Mathematics and Computation 126 (1), 63-81, 2002
482002
Weak exponential schemes for stochastic differential equations with additive noise
CM Mora
IMA journal of numerical analysis 25 (3), 486-506, 2005
412005
Numerical solution of conservative finite-dimensional stochastic Schrödinger equations
CM Mora
372005
Stochastic Schrödinger equations and applications to Ehrenfest-type theorems
F Fagnola, CM Mora
arXiv preprint arXiv:1207.2939, 2012
292012
Regularity of solutions to linear stochastic Schrödinger equations
CM Mora, R Rebolledo
Infinite Dimensional Analysis, Quantum Probability and Related Topics 10 (02 …, 2007
292007
Numerical simulation of stochastic evolution equations associated to quantum Markov semigroups
C Mora
Mathematics of computation 73 (247), 1393-1415, 2004
252004
A stable numerical scheme for stochastic differential equations with multiplicative noise
CM Mora, HA Mardones, JC Jiménez, M Selva, R Biscay
SIAM Journal on Numerical Analysis 55 (4), 1614-1649, 2017
232017
Geogebra como herramienta de transformación educativa en Matemática
JCM Saavedra
Mamakuna, 70-81, 2020
202020
Regularity of solutions to quantum master equations: a stochastic approach
CM Mora
152013
Heisenberg evolution of quantum observables represented by unbounded operators
CM Mora
Journal of Functional Analysis 255 (12), 3249-3273, 2008
122008
A weak Local Linearization scheme for stochastic differential equations with multiplicative noise
JC Jimenez, C Mora, M Selva
Journal of Computational and Applied Mathematics 313, 202-217, 2017
102017
First-order weak balanced schemes for stochastic differential equations
HA Mardones, CM Mora
Methodology and Computing in Applied Probability 22 (2), 833-852, 2020
72020
On the relationship between a quantum Markov semigroup and its representation via linear stochastic Schrödinger equations
F Fagnola, C Mora
Indian Journal of Pure and Applied Mathematics 46, 399-414, 2015
72015
Metric sample spaces of continuous geometric curves and estimation of their centroids
RJ Biscay, CM Mora
Mathematische Nachrichten 229 (1), 15-49, 2001
62001
Numerical solution of stochastic quantum master equations using stochastic interacting wave functions
CM Mora, J Fernández, R Biscay
Journal of Computational Physics 367, 28-48, 2018
42018
On the rate of convergence of an exponential scheme for the non-linear stochastic Schrödinger equation with finite-dimensional state space
CM Mora, M Muñoz
Physica Scripta 98 (6), 065226, 2023
32023
Properties of a local linearization scheme for the numerical integration of ODEs
JC Jimenez, C Mora, R Biscay
Mat. Comput.(Sometido), 0
3
Basic properties of a mean field laser equation
F Fagnola, CM Mora
Open Systems & Information Dynamics 26 (03), 1950015, 2019
22019
First-order weak balanced schemes for bilinear stochastic differential equations
HA Mardones, CM Mora
arXiv preprint arXiv:1403.6142, 2014
22014
The system can't perform the operation now. Try again later.
Articles 1–20